Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Sports injuries, asthma. Knee and back surgery done. Can steroid inhalers weaken cartilage?

Hello,my son is 26 years old and is a involved in sports,he has had a lot of injuries over the years,including back surgery, knee surgery and some more too.He is on inhaers for asthma since he was very young and recently a chiropracter told him that the steriods in the inhalers has weakened the cartilage in his body.Do you think that is correct? why didnt anyone tell us sooner that this could happen and what does the future hold for him healthways?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Procedures
Allergist and Immunologist 's  Response
IF YOUR CHILD IS ALLERGIC TO FOR LONG TIME IT FAVOURS TOWARDS MILK PROTEIN REACTION AS THEY ARE ANIMAL PROTEINS AND ANIMAL PROTEINS ARE NOT COMPETIBLE WITH HUMAN PROTEINS
THE INHALERS CAN ALSO CAUSE
BUT IF PERSON IS NOT ACCEPTING ANIMAL PROTEIN IT CAN ALSO WEAKEN TH BONE CARTILAGE
IF YOU WITHDRAW MILK AND DIARY PROTEINS FROM DIET AND ADD VEGETABLE PROTEINS HE MIGHT REVERSE WITH SYMPTOMPS I HAVE TREATED MANY PATIENTS LIKE THIS
GET ALSO BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIES FOR FOOD YOU DAILY TAKE AND WITHDRAW 3 WK AFTER WITHDRAWL HE WILL START RECOVERING
FOR THAT TIME DD ANTIALLERICS LIKE MONTELUCAST 10 MG TDS
BRONCHODILATOR SYP AND INHALERS INSTAED OG STEROID THIS WILL WORK
AND AFTER WITHDRAWL OF FOOD EFFECT COMES NO RECURENCES
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor